# SDR CA070817002

- Difficulty date: August 13, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 47,917 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 85780009011
- Condition: Corroded
- Location: Rt Wing
- Part time: 40,546 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE CORROSION FOUND ON FLAP TRACKS NR 4 AND NR 5 ON BOTH LT AND RT WINGS DURING 60K REPLACEMENT OF FLAP TRACKS. SUPPORT BRACKETS REMOVED FOR TRANSFER TO NEW BEAMS, CORROSION FOUND IN RECESSES OF TRACKS BEHIND BRACKETS. LT NR 4 TRACK FOUND FULL OF WATER, BOTH SIDES OF BRACKET APPEARS TO BE NEWER BRACKET. RUST STARTING TO FORM BELOW PAINT.  NR 4 LT: P/N 85780009-011; NR 4 RT: P/N 85780009-112; NR 5 LT: P/N 85780010-007;  NR 5 RT: P/N 85780010-008.   RECTIFICATION: FLAP TRACKS REPLACED AS PART OF THE 60K WORK PACKAGE REQUIREMENT. FURTHER INSPECTION OF CORROSION AND CAUSE SHOULD BE CARRIED OUT.  (TC NR 20070817002)
